i've only bine taking it for a little while now and ever since i've wanted to cry over everything. even when im just talking to someone i start to cry. is this normal? is it happening to anyone else? can anyone tell me whats happening?
We all try to at least answer any question posted, to give advice or information, by knowledge, experienced similar drugs or of course being of same sex and past experiences which happens within that gender as part of growing... As for the birth control pill itself, it can have something to do with your age, this would be typical, between the ages of 14-16, maybe a little older... your body adjusting, other outside factors or worries and how it effects the female body overall... I personally hated birth control and took all other measures to avoid it... I did not like any of them for many reasons, so I am more on the non pro birth control pill, but there are so many options... that one really is the most certain though... and alot of women do well on it... I am much older now, have my children and have underwent a tubal ligation...
there really was only one pill that I took for maybe 6 months at the most but can not remember the name, but it was the least bothersome... good luck to you... comment if any other questions... blaze22
Unfortunately, depression can be a side effect from the pill. It seems to have to do with the progestin in the formula. You may want to talk to the prescribing doctor about these symptoms as you may need a change in formula (to try a different type pill).
Please, contact the doctor as soon as possible and let her/him know what you are experiencing. It really is not necessary to live like this while taking the pill.
Taking BCP gives you hormone levels similar to being pregnant. Mood swings and crying are definite side effects of BCP. Talk to your prescribing healthcare provider. If it is very troublesome and doesnt go away in time you may be one who just cannot take the pill but usually your body will adjust in time. Make sure you are getting enough sleep.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 25 Jan 2015 • 1 answer
Posted 12 Mar 2015 • 1 answer
Posted 4 Aug 2015 • 1 answer
Posted 13 Apr 2016 • 0 answers
Posted 30 Mar 2017 • 0 answers